# SDR HEEA084295

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,880 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 407310203101
- Part serial: LK1836
- Condition: Worn
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT REAR MAIN ROTOR GEARBOX MOUNT IS WORN.
